# SDR CALA2025121812231

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 51,471 hours, 6,412 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R4 DOOR EPAS SENSOR STATUS MSG FOLLOWING FIM  62-10-F1-T7A-421A-A.  INSPECTED R4 DOOR ARM AND DISARM SENSOR. FOUND CONNECTOR LOOSE. CLEANED SENSOR. PERFORMED OPS CHECK IAW AMM  DMC-B787-A-52-11-21-03A-320A-A. OPS CHECKED GOOD. SYNOPTIC PAGE SHOWS CORRECT INFO DURING CYCLING OF DOOR OPEN AND CLOSE PLUS ARM AND DISARM CYCLES.
